# SDR FDEA201205241961

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1628
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INNER CORD STA 1628 LT IS CORRODED.  BLENDED AREA IAW-SRM-51-10-02, CHECKED LIMITS, ORIG MATERIAL 0.079, MATERIAL LOSS 0.070, MATERIAL REMAINING 0.009, CREASE BEAM FOUND TO BE OUT OF LIMITS IAW-SRM-53-60-13,  FIG 101, DETAIL VIII.  R & R CREASE BEAM IAW-SRM-51-40-02 AND DWG 146N5590 AT BS 1406-1610 LT.    MAJOR REPAIR.
